Posted by Enrique Geiger (184.108.40.206) on September 08, 2000 at 17:37:48:
In Reply to: Stadol question posted by Mike L on September 08, 2000 at 00:16:59:
I get neither dysphoria nor euphoria. If I overdose (CH dossages seem to be lower than therapeutic ones indicated for the original application), which happens very rarely, I get tingling on the skin, have difficulty breathing, get insomnia and it seems to me that my blood circulation is impaired. Another side effect is some sleepiness, but that happens also with a regular dose, yet it doesn't disturb me, since the first episode begins at night. If I apply Stadol during the first 5-15 minutes, it seems to stop the oncoming series.
I guess we Clusterheads do react very differently.
I got great results with lithium, but the side effects were tough on me (letargy, which in combination with my low blood pressure tended to make a zombie out of me, and some tremor when I had to exert muscular strength, which lowered the efficiency of the effort), so I try to avoid it, but I never hesitate to use it if the alternative is an episode.
Post a Followup